Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can the Inflammation of the sciatic nerve cause slight swell above knee ?

can the Inflammation of the sciatic nerve cause slight swell above knee
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
Inflammation of sciatic nerve causes more pain than swelling.So try to search the cause of swelling of knee.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 30 Jul 2011
I find this answer helpful
  Anonymous's Response
thanks DR bikas

yes dr i think too that the nerve is compressed and i took tri B injection and xefo for treatment of sciatica and i felt something good specially my knees but it's about three weeks and stil feel some pains cause of sciatica is this normal and please tell me why the nerve is compressed taking in account that i'm setting for very very long time on pc may be up to 12 hours daily
Answered: Sat, 13 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor